Analogue of the Binet–Cauchy formula for multidimensional matrices
Doklady Akademii Nauk, Tome 273 (1983) no. 2, pp. 270-275
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_273_2_a1,
author = {A. S. Gasparyan},
title = {Analogue of the {Binet{\textendash}Cauchy} formula for multidimensional matrices},
journal = {Doklady Akademii Nauk},
pages = {270--275},
year = {1983},
volume = {273},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_273_2_a1/}
}
A. S. Gasparyan. Analogue of the Binet–Cauchy formula for multidimensional matrices. Doklady Akademii Nauk, Tome 273 (1983) no. 2, pp. 270-275. http://geodesic.mathdoc.fr/item/DAN_1983_273_2_a1/